# SDR 95ZZZM90

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Corroded
- Location: Fs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A' CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION ON CIRCUMFERENTIAL FRAME AT FS 1040, LONGERON 30L.  CUTOUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DER DWG ARW 12564-74.
